Alert archive / Wisconsin / Freeze Warnings in 2020
Freeze Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this freeze warning at Oct 15, 2020, 2:56 AM CDT for 20 counties in Wisconsin. It took effect at Oct 16, 2020, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2020, 2:56 AM CDT (07:56 UTC)
- In effect from
- Oct 16, 2020, 1:00 AM CDT
- Expired
- Oct 16, 2020, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
462 WWUS73 KMKX 150756 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 256 AM CDT Thu Oct 15 2020 WIZ046-047-051-052-056>060-062>072-151600- /O.NEW.KMKX.FZ.W.0004.201016T0600Z-201016T1300Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 256 AM CDT Thu Oct 15 2020 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of east central, south central and southeast Wisconsin. * WHEN...From 1 AM to 8 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
5 follow-up statements
088 WWUS73 KMKX 151602 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1102 AM CDT Thu Oct 15 2020 WIZ046-047-051-052-056>060-062>072-160015- /O.CON.KMKX.FZ.W.0004.201016T0600Z-201016T1300Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 1102 AM CDT Thu Oct 15 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of east central, south central and southeast Wisconsin. * WHEN...From 1 AM to 8 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
824 WWUS73 KMKX 151916 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 216 PM CDT Thu Oct 15 2020 WIZ046-047-051-052-056>060-062>072-160330- /O.CON.KMKX.FZ.W.0004.201016T0600Z-201016T1300Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 216 PM CDT Thu Oct 15 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 28 to 30 expected. * WHERE...Portions of east central, south central and southeast Wisconsin. * WHEN...From 1 AM to 8 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
534 WWUS73 KMKX 160120 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 820 PM CDT Thu Oct 15 2020 WIZ046-047-051-052-056>060-062>072-161030- /O.CON.KMKX.FZ.W.0004.201016T0600Z-201016T1300Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 820 PM CDT Thu Oct 15 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 28 to 30 expected. * WHERE...Portions of east central, south central and southeast Wisconsin. * WHEN...From 1 AM to 8 AM CDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
894 WWUS73 KMKX 160815 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 315 AM CDT Fri Oct 16 2020 WIZ046-047-051-052-056>060-062>072-161300- /O.CON.KMKX.FZ.W.0004.000000T0000Z-201016T1300Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 315 AM CDT Fri Oct 16 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30. * WHERE...Portions of east central, south central and southeast Wisconsin. * WHEN...Until 8 AM CDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
242 WWUS73 KMKX 161304 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 804 AM CDT Fri Oct 16 2020 WIZ046-047-051-052-056>060-062>072-161415- /O.EXP.KMKX.FZ.W.0004.000000T0000Z-201016T1300Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 804 AM CDT Fri Oct 16 2020 ...FREEZE WARNING HAS EXPIRED... Temperatures will slowly rise this morning. Thus, the freeze warning was allowed to expire. $$ MRC
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this freeze warning went out at Oct 14, 9:22 PM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Oct 14, 9:22 PM CDT, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
922 PM CDT Wed Oct 14 2020
.UPDATE...
(Issued 920 PM CDT Wed Oct 14 2020)
A few left over showers across central Wisconsin have caused gusty
winds of 45 to 50 mph this evening. As these showers continue to
clip northern Fond du Lac and Sheboygan counties this evening, a
brief period of strong wind gusts winds will be possible.
Otherwise, the secondary cold front extending off of a deepening
low over Lake Superior continues to drop southeast towards
southern Wisconsin this evening. There have been a few sites in
east-central Minnesota that have reached wind advisory criteria
within the last hour or two, where the surface pressure gradient
is maximized along and behind the front. Winds are not expected to
be as strong once they reach southern Wisconsin later tonight as
the pressure gradient weakens a bit and focus across northwest
Wisconsin. However, still expect a notable uptick in winds as the
front arrives. Winds are expected to become west to northwest
sustained around 15-20 mph with gusts of 30 to 40 mph at times.
Ritzman
&&
.SHORT TERM...
(Issued 326 PM CDT Wed Oct 14 2020)
Tonight and Thursday:
Southerly winds ahead of an approaching front will continue to be
gusty through late this afternoon. As anticipated, the clouds seem
to be limiting mixing enough to keep winds below advisory levels.
A few showers/sprinkles will be possible along/ahead of the front
this afternoon, especially across then northern forecast area.
Dewpoint depressions of 20-25 degrees will limit the amount of
precip that makes it to the ground though. Could see a few more
showers in the north this evening as a secondary front moves
through. After somewhat of a lull in winds early this evening,
west to northwest winds will pick up later evening into tonight
behind the second front as the stronger cold advection kicks in.
Gusts of 30-40 mph will be possible for a time. Winds will then
ease a bit Thursday, though gusts of 25-30 mph will be likely much
of the day.
The sun should return by tomorrow afternoon, though the colder air
behind the departing system will only allow high temps to around
50. The breezy northwest winds will add a bit of a chill to the
air as well.
DDV
&&
.LONG TERM...
(Issued 326 PM CDT Wed Oct 14 2020)
Thursday night through Friday night:
Main story this period will be a couple of cold nights. Still some
gradient Thursday night into Friday morning. Should see some
decoupling though strength of inversion in question. Some higher
winds not too far off the deck but MOS suggests enough lighter
winds and clear skies to get temps down to at least some
widespread frosty levels. Models then show some weak low level
troughing during the day on Friday though column moisture not that
great, but still should see some cloud cover. A little better
moisture noted in the northeast cwa so have some small pops there.
As we head into Friday night should have quiet conditions early
with some clearing. weak ridging will be in place early so a
decent drop expected. However low level waa will ramp up later in
the night. Some increase in cloud cover and uptick in south winds
could put the halt to the temp dropoff. However, temps should
still drop back into the low 30s with upper 20s possible as well.
Saturday and Saturday night:
A potent low is expected to move from cntrl/srn MN ene through nrn
WI to northeast of Lake Superior Saturday night. There will be a
slug of waa early in the day which will likely result in some
showers. Low level thermal ridge moves in. Tighter pressure
gradient will result in some gusty south winds and some milder
temps. Cold front comes through Saturday night with a drop in
925/850 temps/1000/500 millibar thicknesses noted. Degree of
precipitation coverage with this front in question, but appears
bulk of this should it occur, would be liquid.
Sunday through Monday:
Main focus for precipitation looks to be off to our southeast.
High pressure will This is most noticeable on the GEM and GFS. The
ECMWF is a little slower and suggestive that some weak waves
riding along front would extend some light rain into the area.
This is an outlier solution at this time.
Tuesday and Wednesday:
May end up being a more active period with low pressure developing
the central and southern Plains. East/west oriented 850 baroclinic
zone may lift more northward with low level jet action helping to
generate rain ahead of when the main low ejects out. There are
some timing differences yet with respect to that. Will see how the
consensus and consistency play out as we draw closer to this
system.
Collar
&&
.AVIATION...
(Issued 920 PM CDT Wed Oct 14 2020)
VFR ceilings will lower into the MVFR category overnight as a
secondary cold front drops southeast across all terminals. Ahead
of the front, west winds will pick up and become gusty again and
then veer northwest as the front moves through and stratus moves
in. While winds gusts are mostly expected to remain around 30
knots, along the leading edge of the front there could be a brief
window where stronger gusts develop. Northwest winds will remain
gusty during the day on Wednesday with skies scattering out by
late morning as drier air moves in and returns VFR conditions.
Winds will relax Wednesday evening around sunset.
Ritzman
&&
.MARINE...
(Issued 920 PM CDT Wed Oct 14 2020)
Winds look to remain between 25 and 30 knots tonight, increasing
to gales of 35 to 40 knots as west to northwest winds take over
behind the cold front currently moving into western Wisconsin. As
winds shift from south to northwest, the axis of higher waves will
shift from northern two-thirds of the lake tonight towards the
Lake Michigan shoreline on Thursday. Waves look to top out around
7 to 9 feet. A gale warning remains in effect through mid-morning
Thursday for the above mentioned west to northwest gales expected
to develop tonight, including the nearshore areas.
Gusty northwest winds then prevail through Thursday afternoon
with gusts of 20 to 30 knots, including the nearshore area which
may reach small craft criteria. Thursday night through Friday,
winds back west and then southwest ahead of another weak trough
moving across the area. Wind gusts look to remain between 15 and
25 knots. Another round of south gales continue to look possible
Saturday afternoon and night ahead of another strong fall storm
tracking across the Upper Great Lakes.
Ritzman
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ643-LMZ644-LMZ645-LMZ646-LMZ669-LMZ671-LMZ673-
LMZ675-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-LMZ874-LMZ876-
LMZ878 until 10 AM Thursday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Oct 14, 10:10 PM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 1010 PM CDT Wed Oct 14 2020 WIZ046-047-051-052-056>060-062>072-160315- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 1010 PM CDT Wed Oct 14 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight West to northwest winds may gust up to 40 mph late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Frost and freezing temperatures are expected to occur Thursday night and Friday night, with the potential for a hard freeze in some areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-160315- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1010 PM CDT Wed Oct 14 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Gale Warning is in effect for west to northwest winds up to 40 knots developing tonight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday The Gale Warning remains in effect until 10 AM Thursday. Winds may reach Small Craft Advisory levels Friday through the weekend and possibly again towards midweek. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-160315- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 1010 PM CDT Wed Oct 14 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A Gale Warning is in effect for west to northwest winds up to 40 knots developing tonight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday The Gale Warning remains in effect until 10 AM Thursday. More gales and high waves are possible this weekend, as another strong low pressure system moves just north of the region. www.weather.gov/mkx
In the hours before
Special weather statement, Oct 14, 9:10 PM CDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
910 PM CDT Wed Oct 14 2020
WIZ046-047-051-150245-
Green Lake-Marquette-Fond Du Lac-
...A SHOWER WILL AFFECT NORTHERN GREEN LAKE...NORTHWESTERN FOND DU
LAC AND NORTHEASTERN MARQUETTE COUNTIES...
At 910 PM CDT, a shower was located over Berlin, moving east at 40
mph.
Wind gusts up to 50 mph are possible with this shower.
Locations impacted include...
Fond Du Lac, Ripon, Berlin, North Fond Du Lac, Princeton, Rosendale,
Green Lake, Southern Lake Winnebago, Eldorado, Mecan, Neshkoro, Van
Dyne and West Rosendale.
LAT...LON 4390 8888 4389 8841 4375 8840 4379 8928
4398 8924 4398 8889
TIME...MOT...LOC 0210Z 268DEG 45KT 4393 8892
RITZMANThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 9:10 PM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake | 35 min |
| Oct 15, 8:50 AM CDT | Small Craft Advisory | MKX | 9 hr | |
| Oct 15, 2:20 PM CDT | Gale Watch | MKX | 24 hr |
Nearby
Freeze Warnings in Wisconsin, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.